MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6) territory manager, to report hologic owned aquilex system is "the below aquilex pump/scale continue to show a negative deficit.There has been no reported adverse events, account has just been using pump and manually calculating the deficit." pump serial (b)(4) reported in (b)(4).Cart serial (b)(4) reported in (b)(4).Contact is (b)(6).Sr note 1: potential patient impact? no harm reported.".
 
Event or Problem Description
We have been informed of the following event: " technical support was contacted by rhonda myers territory manager, to report hologic owned aquilex system is "the below aquilex pump/scale continue to show a negative deficit.There has been no reported adverse events, account has just been using pump and man-ually calculating the deficit." pump serial (b)(6) reported in case (b)(4) tracking (b)(4) cart serial (b)(6) reported in case (b)(4) tracking (b)(4) contact is (b)(6).Sr note 1: potential patient impact? no harm reported".
 
Additional Manufacturer Narrative
The event was initially reported to fda on (b)(6)2019 (mfr# (b)(4)).Until today, neither the device nor further information could be obtained from the complainant.The case was closed.

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9178330
Report Number3002914049-2019-00014
Device Sequence Number2902299
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1